# SDR AALA20110109DFW01

- Difficulty date: January 8, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 38,944 hours, 5,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 9D EMERGENCY LIGHTS INOPERATIVE.  REPLACED CONTACT.  OPS CHECK NORMAL.
